# SDR AALA20050802

- Difficulty date: December 5, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Cut
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DFW - REPORTS OF SMOKE AND FUEL STREAMING OUT OF LEFT HAND ENGINE DURING LANDING, REVERSE, AND ROLL OUT.  FUEL CONTINUED TO LEAK FOR 20 MINUTES AFTER ALL POWER REMOVED.  FOUND LEFT HAND ENGINE FILTER BOWL LEAKING.  O-RING CUT.   REPLACED O-RING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
